http://dx.doi.org/10.1002/zamm.19900700112

">
 

Title

Transient Wave Motions Due To An Asymmetric Shear-Stress Discontinuity In A Layered Elastic Medium

Authors

Authors

N. C. Maiti;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Z. Angew. Math. Mech.

Keywords

Mathematics, Applied; Mechanics

Journal Title

Zeitschrift Fur Angewandte Mathematik Und Mechanik

Volume

70

Issue/Number

1

Publication Date

1-1-1990

Document Type

Article

Language

English

First Page

35

Last Page

40

WOS Identifier

WOS:A1990CQ66200004

ISSN

0044-2267

Share

COinS